# SDR VNAA2019020199909

- Difficulty date: February 1, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 34,862 hours, 34,807 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Cracked
- Location: Bs 399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 AND RBL9 FS399-409+120 FLOOR SEAT TRACK SEGMENTS HAVE CORROSION. C/A: REMOVED AND REPLACED TRACK SEGMENT IAW BOMBARDIER REO 601R-53-00-485.
